# SDR ASAA2023032942630

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 53,124 hours, 15,863 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT PHONE 1 AND 2 ABLE TO RECEIVE, WILL NOT TRANSMIT. GROUNDED - YES. CYCLED SAT COM C/B AT P18-2, D14. SATCOM GROUND VERIFICATION FOR 1 AND 2 OPS NML. REF B737-800 FIM 23-15 TASK 801.
